MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ ADULT OXYGEN MASK VINYL, UNDER THE CHIN STYLE, HIGH CONCENTRATION REBRE; CANNULA, NASAL, OXYGEN

VYAIRE MEDICAL AIRLIFE¿ ADULT OXYGEN MASK VINYL, UNDER THE CHIN STYLE, HIGH CONCENTRATION REBRE; CANNULA, NASAL, OXYGEN
Model Number MASK OXYGEN REBR W/7 TBG NO VALVE 50/CS
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other - the customer did not send a picture or physical sample for investigation.We require the physical sample and/or pictures as evidence to perform a better investigation and determine the cause of the reported defect the device history record of the fg part number 001205 with lot number 0004091561 was reviewed and no issues were found during its manufacturing.Therefore, the reported defect was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device was not returned.
 
Event or Problem Description
It was reported to vyaire medical that that for the management of patients with oap, they logically used the airlife¿ adult oxygen mask vinyl, under the chin style, high concentration rebreather mask (no vavles) with 7 feet (2.1 m) crush resistant oxygen tubing with 100% fio2 (fraction of inspired oxygen).However, for some time now, they have been experiencing a problem with its implementation.Despite high oxygen flow, suitable placement on the face, the reservoir of these masks remains flat.No sufficient filling is possible.This mask is ineffective despite the fact that the air intakes on both sides of the masks are sealed.
 
Additional Manufacturer Narrative
Based on the investigation and since the customer sent pictures and no physical sample of the fg part number 001205 with lot number 0004091561 for the investigation, we cannot confirm the reported defect since in the pictures sent by the customer, we can appreciate that the oxygen bag does not inflate when it is connected to an oxygen flow.However, this is normal for part number 001205 because the oxygen bag only inflates when it is being used by the patient, and this model, unlike others, does not have gaskets.In addition, (b)(4).Was reviewed, and controls were implemented for this type of defect.Based on the above reported defect, it was not confirmed, and the root cause was not established.Additional information: the mask model was changed.Oxygenation has been adapted with another device.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
AIRLIFE¿ ADULT OXYGEN MASK VINYL, UNDER THE CHIN STYLE, HIGH CONCENTRATION REBRE
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18360454
Report Number8030673-2023-00366
Device Sequence Number15396392
Product Code CAT
UDI-Device Identifier10190752116344
UDI-Public(01)10190752116344(10)0004091561
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMASK OXYGEN REBR W/7 TBG NO VALVE 50/CS
Device Catalogue Number001205
Device Lot Number0004091561
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown